Open Access
Translator Disclaimer
2013 Multidimensional Fixed-Point Theorems in Partially Ordered Complete Partial Metric Spaces under ( ψ ,   φ )-Contractivity Conditions
A. Roldán, J. Martínez-Moreno, C. Roldán, E. Karapınar
Abstr. Appl. Anal. 2013(SI54): 1-12 (2013). DOI: 10.1155/2013/634371

Abstract

We study the existence and uniqueness of coincidence point for nonlinear mappings of any number of arguments under a weak ( ψ ,   φ )-contractivity condition in partial metric spaces. The results we obtain generalize, extend, and unify several classical and very recent related results in the literature in metric spaces (see Aydi et al. (2011), Berinde and Borcut (2011), Gnana Bhaskar and Lakshmikantham (2006), Berzig and Samet (2012), Borcut and Berinde (2012), Choudhury et al. (2011), Karapınar and Luong (2012), Lakshmikantham and Ćirić (2009), Luong and Thuan (2011), and Roldán et al. (2012)) and in partial metric spaces (see Shatanawi et al. (2012)).

Citation

Download Citation

A. Roldán. J. Martínez-Moreno. C. Roldán. E. Karapınar. "Multidimensional Fixed-Point Theorems in Partially Ordered Complete Partial Metric Spaces under ( ψ ,   φ )-Contractivity Conditions." Abstr. Appl. Anal. 2013 (SI54) 1 - 12, 2013. https://doi.org/10.1155/2013/634371

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1293.54035
MathSciNet: MR3081604
Digital Object Identifier: 10.1155/2013/634371

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2013 • No. SI54 • 2013
Back to Top